Publication
Title
On the validity of the Feynman-Jensen inequality expressed in the Hamiltonian formulation for a polaron in a magnetic field
Author
Language
English
Source (journal)
Solid state communications. - New York, N.Y.
Publication
New York, N.Y. : 1993
ISSN
0038-1098
Volume/pages
87(1993), p. 593-596
ISI
A1993LU40700002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.06.2017
To cite this reference